# SDR DXTA200400359

- Difficulty date: August 15, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N797QS
- Make and model: Cessna 650
- Aircraft serial: 6507097
- Aircraft time: 7,104 hours, 3,194 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Condition: Contaminated
- Location: Cabin Control
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE ON GROUND, MASTER WARNING AND SMOKE LIGHT CAME ON, ENGINE WERE AT IDLE, APU ON.  NOTICED SMOKE AND FAINT ODOR COMING OUT FROM BETWEEN THE LAV DOOR POCKET AND RIGHT REAR OVERHEAD LIGHT.  PERFORMED ENGINE RUNS, WITH APU ON, COULD NOT SMELL SMOKE IN CABIN BUT HEAVY CONDENSATION COMING OUT OF WEMACS FLOOR VENTS AND SIDEWALL VENTS, CAUSING THE MASTER WARNING & SMOKE LIGHT TO COME ON FOR A SPLIT SECOND.  PLACED CLIMATE CONTROL IN FULL COLD POSITION TO FULL HOT, NO CONDENSATION, NO MASTER WARNING.  REMOVED COALESCER SOCKS FROM BOTH WATER SEPARATORS, CLEANED AND AIR DRIED THEN REINSTALLED.  PERFORMED A FUNCTIONAL CHECK OF CLIMATE CONTROL OPS CHECK GOOD, WORK PERFORMED IAW CESSNA650 MM CHAPTER 12-10-01.
